Alert archive / Puerto Rico / Small Craft Advisories in 2011

Small Craft Advisory 137, NWS JSJ

November 12, 2011

NWS JSJ issued this small craft advisory at Nov 12, 2011, 2:27 AM CST. It took effect at Nov 13, 2011, 1:00 PM CST. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2011, 2:27 AM CST (08:27 UTC)
In effect from
Nov 13, 2011, 1:00 PM CST
Expired
Nov 15, 2011, 2:53 AM CST
In force
38 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WHCA72 TJSJ 120827
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
427 AM AST SAT NOV 12 2011

...NORTH NORTHWEST SWELL TO BEGIN SUNDAY...

.SWELL WILL BEGIN MOVING INTO THE NORTHERN ATLANTIC WATERS ON
SUNDAY AND INCREASE THROUGH MID-WEEK.

AMZ710-121630-
/O.NEW.TJSJ.SC.Y.0137.111113T1000Z-111116T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
427 AM AST SAT NOV 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM AST
WEDNESDAY. 


*WAVES: SEAS OF 7 TO 8 FEET ARE EXPECTED DURING THE FIRST HALF OF
 THE UPCOMING WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
12 follow-up statements
819 
WHCA72 TJSJ 121444
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1044 AM AST SAT NOV 12 2011

...NORTH NORTHWEST SWELL TO BEGIN SUNDAY...

.SWELL WILL INCREASE INTO THE NORTHERN ATLANTIC WATERS ON SUNDAY
THROUGH MID-WEEK.

AMZ710-122245-
/O.CON.TJSJ.SC.Y.0137.111113T1000Z-111116T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1044 AM AST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
6 AM AST WEDNESDAY...

*WAVES: SEAS OF 7 TO 8 FEET ARE EXPECTED DURING THE FIRST HALF OF
THE UPCOMING WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
252 
WHCA72 TJSJ 122022
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
422 PM AST SAT NOV 12 2011

...NORTH NORTHWEST SWELL TO BEGIN SUNDAY...

.SWELL WILL INCREASE INTO THE NORTHERN ATLANTIC WATERS ON SUNDAY
THROUGH MID-WEEK.

AMZ741-130430-
/O.EXB.TJSJ.SC.Y.0137.111113T2200Z-111115T0400Z/
MONA PASSAGE SOUTHWARD TO 17N-
422 PM AST SAT NOV 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT
AST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT AST
MONDAY NIGHT. 

WAVES: SEAS OF 7 TO 8 FEET ARE EXPECTED DURING THE FIRST HALF OF
THE UPCOMING WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-130430-
/O.EXB.TJSJ.SC.Y.0137.111114T0400Z-111115T0400Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
422 PM AST SAT NOV 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO
MIDNIGHT AST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO
MIDNIGHT AST MONDAY NIGHT. 

WAVES: SEAS OF 7 TO 8 FEET ARE EXPECTED DURING THE FIRST HALF OF
THE UPCOMING WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-130430-
/O.EXT.TJSJ.SC.Y.0137.111113T1600Z-111115T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
422 PM AST SAT NOV 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON SUNDAY TO NOON
AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT AST
MONDAY NIGHT. 

WAVES: SEAS OF 7 TO 8 FEET ARE EXPECTED DURING THE FIRST HALF OF
THE UPCOMING WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
887 
WHCA72 TJSJ 130221
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1021 PM AST SAT NOV 12 2011

...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE
CARIBBEAN PASSAGES SUNDAY NIGHT THROUGH AT LEAST MONDAY...

.THE COMBINATION OF FRESHENING TRADE WINDS AND A NEW ROUND OF
NORTH NORTHWEST SWELLS...WILL RESULT IN INCREASINGLY ROUGH AND
HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE LOCAL WATERS.

AMZ710-131030-
/O.CON.TJSJ.SC.Y.0137.111113T1600Z-111115T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1021 PM AST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
NOON AST TUESDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
NOON SUNDAY TO NOON AST TUESDAY.

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-131030-
/O.CON.TJSJ.SC.Y.0137.111113T2200Z-111115T0400Z/
MONA PASSAGE SOUTHWARD TO 17N-
1021 PM AST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO
MIDNIGHT AST MONDAY NIGHT...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
6 PM SUNDAY TO MIDNIGHT AST MONDAY NIGHT.

WAVES: SEAS OF 6 TO 7 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-131030-
/O.CON.TJSJ.SC.Y.0137.111114T0400Z-111115T0400Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1021 PM AST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT SUNDAY
NIGHT TO MIDNIGHT AST MONDAY NIGHT...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
MIDNIGHT SUNDAY NIGHT TO MIDNIGHT AST MONDAY NIGHT.

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
958 
WHCA72 TJSJ 130836
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
436 AM AST SUN NOV 13 2011

...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE
CARIBBEAN PASSAGES SUNDAY AFTERNOON THROUGH AT LEAST MONDAY...

.THE COMBINATION OF FRESHENING TRADE WINDS AND A NEW ROUND OF
NORTH NORTHWEST SWELLS...WILL RESULT IN INCREASINGLY ROUGH AND
HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE LOCAL WATERS.

AMZ732-131645-
/O.EXB.TJSJ.SC.Y.0137.111113T1900Z-111114T0100Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
436 AM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
AST THIS EVENING. 

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED TO ENTER THROUGH THE ANEGADA PASSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-131645-
/O.EXT.TJSJ.SC.Y.0137.111113T1900Z-111117T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
436 AM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM AST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM AST THURSDAY. 

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-131645-
/O.EXT.TJSJ.SC.Y.0137.111113T1900Z-111114T1900Z/
MONA PASSAGE SOUTHWARD TO 17N-
436 AM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM AST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM AST MONDAY. 

WAVES: SEAS OF 6 TO 7 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-131645-
/O.EXT.TJSJ.SC.Y.0137.111114T0700Z-111115T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
436 AM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 PM AST
MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 9 PM AST
MONDAY. 

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED IN THE ANEGADA PASSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
272 
WHCA72 TJSJ 131500
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1100 AM AST SUN NOV 13 2011

...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE
CARIBBEAN PASSAGES THIS AFTERNOON THROUGH AT LEAST MONDAY...

.THE COMBINATION OF FRESHENING TRADE WINDS AND A NEW ROUND OF
NORTH NORTHWEST SWELLS...WILL RESULT IN INCREASINGLY ROUGH AND
HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE LOCAL WATERS.

AMZ732-131600-
/O.CAN.TJSJ.SC.Y.0137.111113T1900Z-111114T0100Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1100 AM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

AMZ741-132300-
/O.EXT.TJSJ.SC.Y.0137.111114T0100Z-111114T1900Z/
MONA PASSAGE SOUTHWARD TO 17N-
1100 AM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 PM AST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM AST MONDAY. 

WAVES: SEAS OF 6 TO 7 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-132300-
/O.CON.TJSJ.SC.Y.0137.111113T1900Z-111117T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1100 AM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM AST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM AST THURSDAY. 

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-132300-
/O.CON.TJSJ.SC.Y.0137.111114T0700Z-111115T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1100 AM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST
MONDAY. 

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED
IN THE ANEGADA PASSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
343 
WHCA72 TJSJ 131905
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
305 PM AST SUN NOV 13 2011

...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE
CARIBBEAN PASSAGES THROUGH AT LEAST MONDAY...

.THE COMBINATION OF FRESHENING TRADE WINDS AND A NEW ROUND OF
NORTH SWELLS...WILL RESULT IN INCREASINGLY ROUGH AND HAZARDOUS
MARINE CONDITIONS ACROSS PARTS OF THE LOCAL WATERS.

AMZ710-140315-
/O.CON.TJSJ.SC.Y.0137.000000T0000Z-111117T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
305 PM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST THURSDAY.

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-140315-
/O.CON.TJSJ.SC.Y.0137.111114T0100Z-111114T1900Z/
MONA PASSAGE SOUTHWARD TO 17N-
305 PM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM AST MONDAY. 

WAVES: SEAS OF 6 TO 7 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-140315-
/O.CON.TJSJ.SC.Y.0137.111114T0700Z-111115T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
305 PM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST
MONDAY. 

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED
IN THE ANEGADA PASSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
878 
WHCA72 TJSJ 140236
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1036 PM AST SUN NOV 13 2011

...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE
CARIBBEAN PASSAGES THROUGH AT LEAST MONDAY...

.THE COMBINATION OF FRESHENING TRADE WINDS AND A NEW ROUND OF
NORTH SWELLS...WILL RESULT IN INCREASINGLY ROUGH AND HAZARDOUS
MARINE CONDITIONS ACROSS PARTS OF THE LOCAL WATERS.

AMZ710-141045-
/O.CON.TJSJ.SC.Y.0137.000000T0000Z-111117T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1036 PM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST THURSDAY.

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-141045-
/O.CON.TJSJ.SC.Y.0137.000000T0000Z-111114T1900Z/
MONA PASSAGE SOUTHWARD TO 17N-
1036 PM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY. 

WAVES: SEAS OF 6 TO 7 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-141045-
/O.CON.TJSJ.SC.Y.0137.111114T0700Z-111115T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1036 PM AST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST
MONDAY. 

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED
IN THE ANEGADA PASSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
793 
WHCA72 TJSJ 140844
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
444 AM AST MON NOV 14 2011

...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE
CARIBBEAN PASSAGES THROUGH AT LEAST MONDAY...

.CONDITIONS WILL IMPROVE SLIGHTLY DURING THE DAY...BUT CONDITIONS
WILL STILL REMAIN ROUGH AND HAZARDOUS IN THE ATLANTIC OCEAN AND
CARIBBEAN PASSAGES. STRONGER SWELL FROM THE NORTH NORTHEAST WILL
MOVE IN TUESDAY THROUGH WEDNESDAY.

AMZ722-140945-
/O.CAN.TJSJ.SC.Y.0137.000000T0000Z-111115T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
444 AM AST MON NOV 14 2011

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CAN CELLED THE SMALL
CRAFT ADVISORY. 

SWELL FROM THE NORTH NORTHWEST HAS PEAKED.

$$

AMZ741-140945-
/O.CAN.TJSJ.SC.Y.0137.000000T0000Z-111114T1900Z/
MONA PASSAGE SOUTHWARD TO 17N-
444 AM AST MON NOV 14 2011

...SMALL CRAFT ADVISORY IS CAN CELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CAN CELLED THE SMALL
CRAFT ADVISORY. 

SWELL FROM THE NORTH NORTHWEST HAS PEAKED.

$$

AMZ710-141645-
/O.EXT.TJSJ.SC.Y.0137.000000T0000Z-111118T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
444 AM AST MON NOV 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM AST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM AST FRIDAY. 

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE
EXPECTED TO CONTINUE. STRONGER SWELL WILL ARRIVE FROM THE NORTH
NORTHEAST ON TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
984 
WHCA72 TJSJ 141503
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1103 AM AST MON NOV 14 2011

...NORTH NORTHWEST SWELLS HAVE PEAKED BUT WILL CONTINUE TO AFFECT
THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES TODAY.

.CONDITIONS WILL IMPROVE SLIGHTLY DURING THE DAY...BUT CONDITIONS
WILL STILL REMAIN ROUGH AND HAZARDOUS IN THE ATLANTIC OCEAN AND
CARIBBEAN PASSAGES. STRONGER SWELL FROM THE NORTH NORTHEAST WILL
INVADE THE LOCAL WATERS TUESDAY AND CONTINUE THROUGH WEDNESDAY.

AMZ710-142315-
/O.CON.TJSJ.SC.Y.0137.000000T0000Z-111118T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1103 AM AST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY DUE
TO HAZARDOUS SEAS.

WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED
TO CONTINUE TODAY. STRONGER SWELL WILL ARRIVE FROM THE NORTH NORTHEAST
ON TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
358 
WHCA72 TJSJ 142110
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
510 PM AST MON NOV 14 2011

...NORTH NORTHWEST SWELLS PEAKED TODAY BUT WILL CONTINUE TO AFFECT THE
ATLANTIC WATERS AND THE CARIBBEAN PASSAGES OVERNIGHT.

.SEA CONDITIONS WILL SLIGHTLY IMPROVE OVERNIGHT...BUT CONDITIONS
WILL STILL REMAIN ROUGH AND HAZARDOUS IN THE ATLANTIC OCEAN AND
CARIBBEAN PASSAGES FOR THE NEXT FEW DAYS...AS A STRONGER SWELL
FROM THE NORTH NORTHEAST WILL INVADE THE LOCAL WATERS TUESDAY AND
CONTINUE THROUGH LATE THURSDAY.

AMZ710-150515-
/O.CON.TJSJ.SC.Y.0137.000000T0000Z-111118T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
510 PM AST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY DUE
TO HAZARDOUS SEAS.

WAVES: SEAS BETWEEN 6 TO 8 FEET IN NORTHWEST TO NORTH SWELLS ARE
EXPECTED TO CONTINUE OVERNIGHT. STRONGER SWELL WILL ARRIVE FROM THE NORTH
NORTHEAST ON TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
701 
WHCA72 TJSJ 150156
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
956 PM AST MON NOV 14 2011

...NORTH NORTHWEST SWELLS PEAKED TODAY BUT WILL CONTINUE TO AFFECT
THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES OVERNIGHT.

.SEA CONDITIONS WILL SLIGHTLY IMPROVE OVERNIGHT...BUT CONDITIONS
WILL STILL REMAIN ROUGH AND HAZARDOUS IN THE ATLANTIC OCEAN AND
CARIBBEAN PASSAGES FOR THE NEXT FEW DAYS...AS A STRONGER SWELL
FROM THE NORTH NORTHEAST WILL INVADE THE LOCAL WATERS TUESDAY AND
CONTINUE THROUGH LATE THURSDAY.

AMZ710-151000-
/O.CON.TJSJ.SC.Y.0137.000000T0000Z-111118T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
956 PM AST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY DUE
TO HAZARDOUS SEAS.

WAVES: SEAS BETWEEN 6 TO 8 FEET IN NORTHWEST TO NORTH SWELLS ARE
EXPECTED TO CONTINUE OVERNIGHT. STRONGER SWELL WILL ARRIVE FROM
THE NORTH NORTHEAST ON TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
209 
WHCA72 TJSJ 150853
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
453 AM AST TUE NOV 15 2011

...NORTH NORTHEAST SWELL WILL BEGIN TO AFFECT OUR LOCAL WATERS
LATE TONIGHT...

. ROUGH AND HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO PREVAIL
ACROSS THE LOCAL WATERS AS A NORTH NORTHEAST SWELLS WILL INVADE
THE LOCAL ATLANTIC WATERS LATE TONIGHT AND CONTINUE THROUGH AT
LEAST THURSDAY NIGHT.

AMZ710-151700-
/O.CAN.TJSJ.SC.Y.0137.000000T0000Z-111118T0700Z/
/O.NEW.TJSJ.SC.Y.0138.111116T0700Z-111118T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
453 AM AST TUE NOV 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 9 PM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 9 PM AST
THURSDAY. 

* WINDS AND WAVES: SEAS BETWEEN 6 TO 7 FEET IN NORTH NORTHEAST
  SWELLS ARE EXPECTED REACH OUR LOCAL WATERS LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 8:34 PM CST, 5 hours 53 minutes earlier.

Area forecast discussion, Nov 11, 8:34 PM CST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1034 PM AST FRI NOV 11 2011

.UPDATE...ALL THE WEATHER ACTIVITY THAT AFFECTED THE LOCAL
FORECAST AREA HAS DISSIPATED OR MOVED OVER THE LOCAL WATERS. A FEW
SHOWERS WILL REDEVELOP AND AFFECT THE EASTERN...NE AND SE COASTAL
SECTION. ONLY SLIGHT CHANGES TO THE FORECAST PACKAGE.

&&

.AVIATION...EXPECT VFR CONDITIONS WITH SOME VCSH AND SCT CLOUDS
OVERNIGHT. AFT 12/15Z...SCT TSRA/SHRA WILL DEVELOP ACROSS THE
INTERIOR OF PR...THEREFORE TEMPO MVFR CONDS WILL BE PSBL AT TJMZ
AND TJPS THRU 12/22Z.  LLVL WILL REMAIN AT 15 KTS OR LESS THIS
EVENING...INCREASING ON SATURDAY AT AROUND 15-20 KTS.

&&

.PREV DISCUSSION... /ISSUED 345 PM AST FRI NOV 11 2011/

SYNOPSIS...EXPECT MID TO UPPER LEVEL RIDGING TO ENCOMPASS THE
LOCAL AREA DURING THE NEXT COUPLE OF DAYS...FOLLOWED BY A
CONTINUED MID LEVEL RIDGING BUT WITH A FLAT UPPER LEVEL RIDGE
ALLOWING A COUPLE OF PERTURBATIONS TO PASS ACROSS OR JUST NORTH
OF THE LOCAL AREA FOR MONDAY THROUGH MONDAY NIGHT OR TUESDAY.

DISCUSSION...THE COMBINATION OF A MID TO UPPER LEVEL RIDGE AND
AN OVERALL DRIER AND MORE STABLE AIR MASS SHOULD RESULT IN A
GENERALLY FAIR WEATHER PATTERN ACROSS THE LOCAL ISLANDS FOR
SATURDAY AND SUNDAY. THAT SAID...THERE WILL STILL BE ENOUGH
MOISTURE AROUND EACH DAY...TO RESULT IN SOME LOCALIZED
CLOUDINESS...SHOWERS AND AN ISOLATED THUNDERSTORM OR TWO EACH
DAY. SIMILAR CONDITIONS ARE ANTICIPATED FOR MONDAY AND TUESDAY.

AVIATION...AFTERNOON CONVECTION WILL CONTINUE TO PRODUCE
MOUNTAIN OBSCURATIONS ACROSS THE INTERIOR SECTIONS OF PR AS WELL
AS MVFR/IFR CONDS IN AND AROUND TJMZ AND TJPS THROUGH 11/22Z.
ELSEWHERE...EXPECT VFR CONDITIONS WITH SOME VCSH AND SCT CLOUDS.
LLVL WINDS WILL REMAIN AT 15 KTS OR LESS THIS EVENING...
INCREASING ON SATURDAY AT AROUND 15-20 KTS.

MARINE...EXPECT FRESHENING TRADE WINDS ACROSS THE REGIONAL WATERS
BEGINNING SATURDAY...WITH MODERATE TO FRESH WINDS THEN CONTINUING
THROUGH AT LEAST TUESDAY. LINGERING NORTH NORTHWEST SWELLS WILL
CONTINUE TO SLOWLY SUBSIDE TONIGHT. HOWEVER...A NEW ROUND OF NORTH
NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN
PASSAGES SUNDAY NIGHT AND MONDAY. SMALL BOAT OPERATORS SHOULD
EXERCISE CAUTION ACROSS THE LOCAL ATLANTIC OFF SHORE WATERS
TONIGHT. AS INCREASING WINDS COMBINE WITH THE AFOREMENTIONED NEW
ROUND OF LONGER PERIOD NORTH NORTHWEST SWELLS...WE EXPECT NEW
SMALL CRAFT ADVISORIES FOR SOME OF THE LOCAL WATERS LATE SUNDAY
AFTERNOON OR NIGHT INTO AT LEAST MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  86  75  86 /  20  20  40  40
STT  77  88  77  88 /  20  20  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

23/10
Hazardous weather outlook, Nov 11, 4:11 AM CST, 22 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
611 AM AST FRI NOV 11 2011

AMZ710>745-PRZ001>013-121015-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
611 AM AST FRI NOV 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
AVAILABLE MOISTURE COMBINED WITH THE LOCAL EFFECTS WILL
CONTRIBUTE TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS...SOME
OF WHICH COULD BE MODERATE TO LOCALLY HEAVY. THESE STORMS COULD
CAUSE FLOODING OF URBAN AREAS AND SMALL STREAMS AS WELL AS RAPID
RIVER RISES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
REPORTS OF FLOODING ARE REQUESTED.

AMZ715-725-VIZ001-002-121015-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
611 AM AST FRI NOV 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.